Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Late period... been irregular... Adderall?

Hey ladies, I have had a few irregular periods in the past few months. I was having my period more than normal, about every three weeks for a few months for no reason... then i went back to my normal 28 day cycle... Now I'm 4 days past that 28 days and I'm wondering if taking Adderall could be the cause of all of this.

Granted, I have had unprotected sex, the guy pulled out, and I have no other symptoms of pregnancy. (I haven't taken a test yet due to the irregularities I've had) I have lost some weight recently but been steady around 100 lbs for the past month... nothing else has changed. Any responses helpful!

 
momofkearra

Asked by momofkearra at 11:40 AM on Apr. 27, 2010 in Health

Level 8 (251 Credits)
This question is closed.
Answers (2)
  • adderall causes dramatic weight loss by curbing your appetite. unhealthy weight loss messes with your cycle. i've been on adderall, and i find it to be a very helpful medication, but you have to force yourself to eat. 100 lbs is not a healthy weight, unless you're under 5ft.

    bestmommyeber

    Answer by bestmommyeber at 11:43 AM on Apr. 27, 2010

  • Thanks! My appetite has certaintly gone down, but I'm still eating throughout the day similar to when I was a teenager. I'm going to start drinking protein shakes to help get more calories and I am only taking half a pill in the morning and half in the late afternoon.... I'm on the lowest dose possible already. I'm 5'4 and I have always been smaller, small frame, and low weight, but 100 is pretty low even for me. I was 107 in February.
    Do you have any other suggestions for me to not loose anymore weight?
    momofkearra

    Answer by momofkearra at 12:06 PM on Apr. 27, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN